Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Severe nausea, vomiting and headache. Abdominal pain. History of abortion. Could this be due to mirena?

hi i am a 20 year old female. since last saturday (4/20/2013) i have not been able to keep anything in my stomach. i have a headache at the same time everyday, nausea every night, sometimes to the point of throwing up. i have lower abdominal pains, that are also in my lower back into my hip, all on the left side. i had an abortion in may, and at the same time got the mirena iud put in. i am always tired no matter how much sleep i get, loss of sex drive recently and when i do have sex with my boyfriend i do have pain and some spotting afterwards. we have not been using any protection because of the mirena and this is the first time since i had it put in that i have been this nauseas and have had constant headaches, what should i do?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi dear user, pregnancy rate with mirena use is less than 0.5 per 100 women years which is very low. So, chances of pregnancy are very low if your mirena is in its right place.Probably, all these signs are due to its side effects. However,to be on safe side, you can go for serum beta HCG levels to rule out pregnancy. If that is negative then you can take anti emetics and pain killers for your symptoms.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor